It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Question for my fellow Suboxone users



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 02-15-2015, 07:39 AM   #1
    Jooner18
    Senior Member
    (male)
     
    Jooner18's Avatar
     
    Join Date: Jan 2003
    Location: Western NY United States
    Posts: 248
    Jooner18 HB User
    Question for my fellow Suboxone users

    I have been taking suboxone for a few years. Has anyone ever had or heard of anyone getting fever/chills from taking suboxone?

    I wouldn't be asking if it wasn't happening to me. This is something that has happened a few times over the years but I never attributed it to suboxone. I don't yet know that I do or not.

    We're talking about chills first, followed by a fever after taking it. Someone's suggested I just stop for a couple weeks and see what happens. All of you, and I know what happen in that situation, but I don't blame them for trying.

    Has any of you ever heard of this happening to you or anyone else after long term maintenance?

     
    Reply With Quote
    The following user gives a hug of support to Jooner18:
    Phoenix (04-26-2015)
    Sponsors Lightbulb
       
    Old 04-26-2015, 06:43 AM   #2
    Phoenix
    Senior Veteran
    (male)
     
    Join Date: Nov 2006
    Posts: 3,884
    Phoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB User
    Re: Question for my fellow Suboxone users

    Hello jooner18 and welcome.

    "Has anyone ever had or heard of anyone getting fever/chills from taking suboxone?"

    That appears to be a side effect of the medication.


    If you continue to have these symptoms,please contact your physician as soon as possible.


    Respectfully
    Phoenix
    __________________
    When in doubt, post it out.

    Last edited by Phoenix; 04-27-2015 at 01:11 AM.

     
    Reply With Quote
    Old 04-27-2015, 10:27 PM   #3
    noevr
    Senior Veteran
    (female)
     
    Join Date: Feb 2007
    Location: Chester, VA
    Posts: 2,200
    noevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB User
    Re: Question for my fellow Suboxone users

    Hi I recently went thru detox the addiction specialist put me on subutex, in the same family, I had a terrible reaction to it, fever, chills, flushing, rash, vomiting, diarrhea. Was hard to differentiate between it and detox though, the dr kept saying it would pass but I knew it was the drug because of the way it made me feel mentally, I was very woozy, neurotic. I only stayed on it 6 days, had to taper so that's why so long. Cathy

     
    Reply With Quote
    Old 07-29-2015, 10:45 PM   #4
    Kay84
    Newbie
    (female)
     
    Kay84's Avatar
     
    Join Date: Jul 2015
    Location: USA
    Posts: 1
    Kay84 HB User
    Re: Question for my fellow Suboxone users

    Quote:
    Originally Posted by Jooner18 View Post
    I have been taking suboxone for a few years. Has anyone ever had or heard of anyone getting fever/chills from taking suboxone?

    I wouldn't be asking if it wasn't happening to me. This is something that has happened a few times over the years but I never attributed it to suboxone. I don't yet know that I do or not.

    We're talking about chills first, followed by a fever after taking it. Someone's suggested I just stop for a couple weeks and see what happens. All of you, and I know what happen in that situation, but I don't blame them for trying.

    Has any of you ever heard of this happening to you or anyone else after long term maintenance?
    Sounds like you are withdrawing, did they tapper you down any? And if so that's what it is, I am a long time user of this medication, (11-years) for pain treatment and I have tied over and over again to get myself off but it to hard. Even after 2 months without it I still felt terribly sick. It would never go away, I think they made this drug to get pple hooked because all it is; Is a Money maker for these doctors. I was under doctor supervision when they took me down then nothing and for 2 straight months was horrible. I had restless leg syndrome, shakes, trembles, fever, vomiting, out the other end, hot/cold chills off and on the whole time, finally he put me back on the medication because he seen how bad this medication done to me after a long period of time not taking it. They usually tell u 10-15 days and you will feel fine but do not listen because I have went through this several times. Hope this helps u out a little. Hope you get to feeling better

     
    Reply With Quote
    Old 12-24-2015, 12:45 AM   #5
    oxygirl
    Veteran
    (female)
     
    Join Date: Dec 2010
    Location: south eastern united states
    Posts: 490
    oxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB User
    Re: Question for my fellow Suboxone users

    that sounds awful. I am trying to taper off of suboxine and I sure hope I don't have the same problem. I have actually cut myself down to about one strip per week. my legs are my biggest issue. they ache like they weight a ton each! I am hoping to much to be free of anything addictive. I feel like that is the only true freedom we have because when a substance controls you then you are a prisoner to its terms and conditions. I still have horrible pain but it is better at times than others. I can live with it much easier than withdrawls

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:28 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!